# SDR UPS804787

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Part number: 57726383335
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPLEMENTAL MRR) WHILE ON GROUND, MAINTENANCE FOUND AFT PRESSURE BULKHEAD J-BEAMS NR 3 AND NR 4 CRACKED AT CENTER LINE.  NR 3 J-BEAM CRACK LENGTH = 3.1250 INCHES, P/N 5772638-33; NR 4 J-BEAM CRACK LENGTH = 3.0 INCHES, P/N 5772638-35.  REPAIRED PER E.O. DC8-5310-6598-B.
